Dynamic monopoly with bounded continuously distributed delay
Akio Matsumoto,
Carl Chiarella and
Ferenc Szidarovszky
Chaos, Solitons & Fractals, 2013, vol. 47, issue C, 66-72
Abstract:
A continuously distributed time lag is considered in a monopoly where the time window of past data is bounded from below and its length is fixed. The dynamic behavior of the resulting system is described by a special delayed differential equation with infinite spectrum. The location of the stability switch is determined and a simple rule is developed to determine which ones lead to the loss of stability or the regaining of stability. A simple computer example illustrates the theoretical findings. The distribution delay with finite time lag may be considered as an intermediate case between a finite fixed delay and an infinitely distributed delay, as is usually proposed in the existing literature.
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077912002251
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:47:y:2013:i:c:p:66-72
DOI: 10.1016/j.chaos.2012.12.003
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().